MathSciNet Relay Station
MathSciNet bibliographic data
MR166261 (29 #3538) 20.40 (20.25)
Feit, Walter; Thompson, John G. Solvability of groups of odd order. Pacific J. Math. 13 1963 775–1029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement